Topology on polynumbers and fractals
Contemporary Mathematics and Its Applications, Tome 88 (2013), pp. 48-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{CMA_2013_88_a3,
author = {R. R. Aidagulov and M. V. Shamolin},
title = {Topology on polynumbers and fractals},
journal = {Contemporary Mathematics and Its Applications},
pages = {48--59},
year = {2013},
volume = {88},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMA_2013_88_a3/}
}
R. R. Aidagulov; M. V. Shamolin. Topology on polynumbers and fractals. Contemporary Mathematics and Its Applications, Tome 88 (2013), pp. 48-59. http://geodesic.mathdoc.fr/item/CMA_2013_88_a3/